Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3806
Título: Semigroups of transformations preserving an equivalence relation and a cross-section
Autor: Araújo, João
Konieczny, Janusz
Palavras-chave: Transformation
Equivalence relation
Idempotent
Centralizer
20M20
Data: 2004
Citação: Araújo, João; Konieczny, Janusz - Semigroups of transformations preserving an equivalence relation and a cross-section. "Communications in Algebra" [Em linha]. ISSN 0092-7872 (Print) 1532-4125 (Online). Vol. 32 (2004), p. 1-17
Resumo: For a set X, an equivalence relation ρ on X, and a cross-section R of the partition X/ρ induced by ρ, consider the semigroup T (X, ρ,R) consisting of all mappings a from X to X such that a preserves both ρ (if (x, y) ∈ ρ then (xa, ya) ∈ ρ) and R (if r ∈ R then ra ∈ R). The semigroup T (X, ρ,R) is the centralizer of the idempotent transformation with kernel ρ and image R. We determine the structure of T (X, ρ,R) in terms of Green’s relations, describe the regular elements of T (X, ρ,R), and determine the following classes of the semigroups T (X, ρ,R): regular, abundant, inverse, and completely regular.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3806
DOI: 10.1081/AGB-120029913
ISSN: 0092-7872
1532-4125
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2004.pdf298,74 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.